MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR

KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR
Model Number 8403XD
Medical Device Problem Codes No Display/Image (1183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported "occasionally no image, photo/video resolution does not work." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device concerned (8403xd, serial# (b)(6)) was sent to the manufacturer for inspection.During the technical inspection by the manufacturer the fault description received (occasionally no image, photo/video resolution does not work) could not be confirmed.The technical inspection did not reveal any faults with the monitor.The device only shows slight signs of wear on the surface, which cannot lead to the reported image failure.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC® POCKET MONITOR
Common Device Name
C-MAC® POCKET MONITOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22487160
Report Number9610617-2025-01214
Device Sequence Number8554682
Product Code CCW
UDI-Device Identifier04048551396032
UDI-Public04048551396032
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XD
Device Catalogue Number8403XD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown